Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 85, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 9, 2011, 10:22 PM CST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2011, 10:22 PM CST (04:22 UTC)
- Expired
- Nov 11, 2011, 12:00 AM CST
- In force
- 26 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
201 WHUS73 KMKX 100422 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1022 PM CST WED NOV 9 2011 ...BRISK WEST WINDS... .STRONG LOW PRESSURE NORTHEAST OF SAULT STE MARIE MICHIGAN WILL HEAD NORTHEAST TO EASTERN ONTARIO CANADA. BRISK WEST WINDS WINDS AND HIGH WAVES WILL PREVAIL INTO THURSDAY. LMZ643>646-101230- /O.EXP.KMKX.GL.W.0022.000000T0000Z-111110T0400Z/ /O.NEW.KMKX.SC.Y.0085.111110T0422Z-111110T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1022 PM CST WED NOV 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THURSDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THURSDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS NEAR THE OPEN WATERS. * WAVES: WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
5 follow-up statements
218 WHUS73 KMKX 100953 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 353 AM CST THU NOV 10 2011 ...BRISK WEST WINDS TODAY AND THIS EVENING... .STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY ACROSS CANADA BUT THE PASSAGE OF A TROUGH OF LOW PRESSURE WILL MAINTAIN BRISK WINDS OVER THE RELATIVELY MILD WATERS OF LAKE MICHIGAN. THE WINDS WILL DIMINISH AFTER MIDNIGHT WHEN A RIDGE OF HIGH PRESSURE APPROACHES THE REGION. LMZ643>646-101800- /O.EXT.KMKX.SC.Y.0085.000000T0000Z-111111T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 353 AM CST THU NOV 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: WEST WINDS 15 TO 25 KNOTS. * WAVES: WAVES 1 TO 3 FEET BUT HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
446 WHUS73 KMKX 101530 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST THU NOV 10 2011 ...BRISK WEST WINDS TODAY AND THIS EVENING... .STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY ACROSS CANADA BUT THE PASSAGE OF A TROUGH OF LOW PRESSURE WILL MAINTAIN BRISK WINDS OVER THE RELATIVELY MILD WATERS OF LAKE MICHIGAN. THE WINDS WILL DIMINISH AFTER MIDNIGHT WHEN A RIDGE OF HIGH PRESSURE APPROACHES THE REGION. LMZ643>646-102330- /O.CON.KMKX.SC.Y.0085.000000T0000Z-111111T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: WEST WINDS 15 TO 25 KNOTS. * WAVES: WAVES 2 FEET CLOSE TO SHORE AND UP TO 4 FEET TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
845 WHUS73 KMKX 102149 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CST THU NOV 10 2011 ...BRISK WEST WINDS INTO THIS EVENING... .STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY ACROSS CANADA BUT THE PASSAGE OF A TROUGH OF LOW PRESSURE WILL MAINTAIN BRISK WINDS OVER THE RELATIVELY MILD WATERS OF LAKE MICHIGAN. THE WINDS WILL DIMINISH TOWARDS MIDNIGHT WHEN A RIDGE OF HIGH PRESSURE APPROACHES THE REGION. LMZ643>646-110600- /O.CON.KMKX.SC.Y.0085.000000T0000Z-111111T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 PM CST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: WEST WINDS 15 TO 25 KNOTS. * WAVES: WAVES 2 FEET CLOSE TO SHORE AND UP TO 4 FEET TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
940 WHUS73 KMKX 110258 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 858 PM CST THU NOV 10 2011 ...BRISK WEST WINDS THROUGH EARLY TONIGHT... .STRONG LOW PRESSURE NEAR JAMES BAY CANADA WILL CONTINUE TO MOVE TO THE NORTHEAST BUT THE PASSAGE OF A TROUGH OF LOW PRESSURE WILL MAINTAIN BRISK WINDS OVER THE RELATIVELY MILD WATERS OF LAKE MICHIGAN. THE WINDS WILL DIMINISH TOWARDS MIDNIGHT WHEN A RIDGE OF HIGH PRESSURE APPROACHES THE UPPER MISSISSIPPI VALLEY. LMZ643>646-110600- /O.CON.KMKX.SC.Y.0085.000000T0000Z-111111T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 858 PM CST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: WEST WINDS 15 TO 25 KNOTS THEN DIMINISHING TO 10 TO 20 KNOTS. * WAVES: WAVES 2 FEET CLOSE TO SHORE AND UP TO 4 FEET TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
706 WHUS73 KMKX 110548 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1148 PM CST THU NOV 10 2011 ...BRISK WEST WINDS DIMINISHING... .STRONG LOW PRESSURE NEAR JAMES BAY CANADA WILL CONTINUE TO MOVE TO THE NORTHEAST. THE WINDS WERE DIMINISHING AS RIDGE OF HIGH PRESSURE APPROACHES THE UPPER MISSISSIPPI VALLEY. LMZ643>646-110700- /O.EXP.KMKX.SC.Y.0085.000000T0000Z-111111T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1148 PM CST THU NOV 10 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT AS THE WINDS DIMINISH. CONDITIONS MAY STILL APPROACH SMALL CRAFT ADVISORY CRITERIA NEAR THE OPEN WATERS DURING THE EARLY MORNING HOURS. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 9:38 PM CST, 44 minutes earlier.
Area forecast discussion, Nov 9, 9:38 PM CST, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 PM CST WED NOV 9 2011 .UPDATE... SURFACE LOW HAS MOVED TO NORTHEAST OF SAULT STE MARIE MICHIGAN. PRECIPITATION HAS ENDED AND SKIES HAVE CLEARED. STRATOCUMULUS EXPECTED TO INCREASE AGAIN LATE TONIGHT AS THE SECOND MID LEVEL TROUGH OVER MINNESOTA SWINGS ACROSS WISCONSIN. && .AVIATION/06Z TAFS/... URFACE LOW HAS MOVED TO NORTHEAST OF SAULT STE MARIE MICHIGAN. PRECIPITATION HAS ENDED AND SKIES HAVE CLEARED. STRATOCUMULUS AROUND 4 TO 6 THSD FT IS EXPECTED TO INCREASE AGAIN LATE TONIGHT AS THE SECOND MID LEVEL TROUGH OVER MINNESOTA SWINGS ACROSS WISCOSNIN. CEILING SHOULD LOWER TO MVFR BY 11-14Z. && .PREV DISCUSSION... /ISSUED 209 PM CST WED NOV 9 2011/ TONIGHT - CONFIDENCE...MEDIUM WATER VAPOR/RUC SHOWS POTENT 41 UNIT VORT LIFTING NORTH FROM SOUTHERN WI. IMPRESSIVE AND WELL DEFINED COMMA HEAD STRUCTURE. DEFORMATION ZONE PRECIPITATION WILL EXIT THE EAST THIS EVENING. THE TRANSITION FROM RAIN TO SNOW CONTINUES INTO FAR EASTERN WI. EXPECT SOME MINOR SLUSHY ACCUMULATIONS. OTHER STORY WILL BE THE GUSTY NORTHWEST WINDS WRAPPING AROUND THE 997 MILLIBAR LOW. WENT CLOSER TO SLIGHTLY WARMER CONSRAW TEMPS FOR LOWS. THURSDAY - CONFIDENCE...MEDIUM SECONDARY 25-300 MILLIBAR SPEED MAX WILL MAINTAIN/REINFORCE THE UPPER TROUGH. WITH THE CYCLONIC FLOW AND COLD AIR ALOFT...MODELS THROWING OUT SOME VERY LIGHT AND SPOTTY QPF. WILL HAVE SOME SLIGHT CHANCE POPS IN THERE FOR SHSN. BUFKIT SOUNDINGS/925 TEMPS/MOS SUGGEST FROZEN PRECIP. THURSDAY NIGHT...FORECAST CONFIDENCE IS HIGH. NARROW SURFACE HIGH PRESSURE RIDGE DRIFTS THROUGH. LIGHT WINDS AND THE POSSIBILITY OF SOME CLEARING FOR A TIME WILL ALLOW TEMPS TO COOL DOWN INTO THE LOWER AND MID 20S. FRIDAY...FORECAST CONFIDENCE IS MEDIUM. LOW PRESSURE TRACKS ALONG THE U.S./CANADIAN BORDER/LAKE SUPERIOR. A WARM FRONT AND SOME DEEP WARM ADVECTION ARRIVE EARLY IN THE DAY AND PUSH EAST BY EARLY AFTERNOON. SOME CONCERN THIS COULD GENERATE SOME LIGHT SNOW ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA FRIDAY MORNING. MOISTURE QUITE LIMITED THOUGH...AND WILL LEAVE IT OUT FOR NOW. THIS IS THE START OF A LITTLE WARMING TREND GOING INTO THE WEEKEND. FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE IS HIGH. WEAK RIDGING WITH MILDER AIR PUSHING INTO THE AREA. SATURDAY IS SHAPING UP TO BE A NICE CONTRAST TO THE WINTRY BLAST CURRENTLY MOVING THROUGH. HIGHS PUSH INTO THE LOWER AND MID 50S. SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE IS LOW TO MEDIUM. A STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS SOUTHERN CANADA WITH DEEP TROUGH AND COLD FRONT STRETCHING SOUTH INTO THE MIDDLE OF THE U.S. THIS TROF AND COLD FRONT WILL COME THROUGH HERE ON SUNDAY POSSIBLY BRINGING SOME SHOWERS TO THE AREA. TEMPS WILL BE WARM ENOUGH TO KEEP THAT ALL RAIN. WITH THE FRONT TO OUR SOUTH BY MONDAY ANOTHER LOW MAY THEN MOVE UP THE FRONT BRINGING ANOTHER CHANCE FOR RAIN MONDAY INTO TUESDAY. AVIATION/00Z TAFS/...STRONG LOW AND UPPER WAVE WILL CONTINUE TO LIFT NORTHEAST AWAY FROM SRN WI TONIGHT. DEFORMATION ZONE PRECIP SHIELD WILL EXIT EASTERN WI THIS EVENING WITH SOME VSBYS AS LOW AS LIFR AT TIMES. EXPECT CEILINGS TO TRANSITION FROM IFR TO MVFR BEFORE CLEARING OUT. GRADIENT WILL REMAIN TIGHT PRODUCING GUSTY NW WINDS. ALREADY SEEING SIGNS OF THE NEXT IMPULSE DIVING SOUTHEAST FROM THE DAKOTAS AND MINNESOTA. THIS WILL SPREAD MORE MVFR CLOUDS BACK INTO THE AREA TOWARDS THURSDAY MORNING. SOME POTENTIAL FOR SHSN BUT NOT EXPECTING IT TO AMOUNT TO MUCH IF ANYTHING ACCUMULATION-WISE. MARINE...GALE WARNING WILL CONTINUE INTO THE EVENING HOURS DUE TO TIGHT GRADIENT AROUND DEPARTING STRONG LOW. DECENT SUBSIDENCE AND PRESSURE RISE BUBBLE WILL HELP MAINTAIN THE GUSTY WINDS THIS EVENING. ONCE GALE POTENTIAL DECREASES...EXPECT SMALL CRAFT CONDITIONS TO PERSIST THROUGH THE NIGHT SO A HEADLINE FOR THAT WILL BE NEEDED ONCE THE GALE EXPIRES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 10 PM CST THIS EVENING FOR LMZ643>646. && UPDATE...HENTZ TONIGHT/THURSDAY AND AVIATION/MARINE...COLLAR THURSDAY NIGHT THROUGH WEDNESDAY...DAVIS
Hazardous weather outlook, Nov 9, 3:30 PM CST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CST WED NOV 9 2011 WIZ046-047-051-052-056>060-062>072-101200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT TEMPERATURES FALLING BELOW FREEZING THIS EVENING MAY RESULT IN ICY SPOTS ON ROADS AND SIDEWALKS...ESPECIALLY ACROSS PARTS OF SOUTH CENTRAL WISCONSIN WHERE THE MOST SNOW ACCUMULATION OCCURRED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK. LMZ643>646-101200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT UNTIL 10 PM DUE TO STRONG NORTHWEST TO WEST WINDS. A SMALL CRAFT ADVISORY WILL GO INTO EFFECT ONCE THE GALE WARNING EXPIRES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE SMALL CRAFT ADVISORY WILL LIKELY CONTINUE INTO EARLY THURSDAY EVENING FOR BRISK WESTERLY WINDS. A SMALL CRAFT ADVISORY MAY BE NEEDED AT TIMES FRIDAY THROUGH SUNDAY DUE TO OCCASIONALLY GUSTY SOUTHWEST WINDS. WWW.WEATHER.GOV/MKX DAVIS
In the hours before
Local storm report, Nov 9, 5:15 PM CST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
515 PM CST WED NOV 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW SSW BLACK EARTH 43.13N 89.75W
11/09/2011 M2.0 INCH DANE WI TRAINED SPOTTER
&&
MEBLocal storm report, Nov 9, 5:18 PM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CST WED NOV 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM SNOW THERESA 43.52N 88.45W
11/09/2011 M1.2 INCH DODGE WI TRAINED SPOTTER
&&
MEBLocal storm report, Nov 9, 5:21 PM CST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
521 PM CST WED NOV 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM SNOW 3 S BERLIN 43.93N 88.95W
11/09/2011 M6.1 INCH GREEN LAKE WI TRAINED SPOTTER
6.10 INCHES OF NEW SNOWFALL OVER THE PAST 9 HOURS.
NUMEROUS TREE LIMBS DOWN ON ROADWAYS AND YARDS BETWEEN
BERLIN AND PRINCETON IN GREEN LAKE COUNTY.
&&
MEBNearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.